Journal of Mathematical Modelling and Algorithms in Operations Research is now archived and no longer receiving submissions with this publisher. All articles published in the journal during its time with Springer will remain fully searchable through our websites. Looking for other Springer journals? Please have a look at our journal list.

Volume 1, issue 1, March 2002

6 articles in this issue

    • Content type: Editorial Introduction
    • Pages: 1 - 2
  1. Authors (first, second and last of 5)

    • Francisco Gómez
    • Ferran Hurtado
    • Godfried Toussaint
    • Content type: OriginalPaper
    • Pages: 57 - 85